# SDR SIMA20170928005

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 43,342 hours, 38,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPEN & CLOSE CABLE PULLEY SUPPORT AT FRAME 69 BETWEEN STRINGERS 4R AND 5R IS CRACKED APPROXIMATELY ONE INCH.  -REMOVED AND REPLACED CABLE PULLEY BRACKET IAW SRM 51-40-02.
